I am suspicious this med has caused hair loss in me because of when both events started. Even though tramadol has worked for me in controlling my back/sciatica and knee pain, the hair loss has been depressing
Can tramadol cause hair loss?
Question posted by nirvanmusk on 5 Aug 2013
Last updated on 20 May 2022
Hi, I’ve been dealing with hair loss since my mid 30’s. I have hypothyroidism, and I’m very sensitive to medications that cause hair loss. I’ve lost hair on various antidepressants, on blood thinners, on levothyroxine and on another pain medication called Belbuca (that’s also why I stopped taking it).
I can tell you that I’ve been taking Tramadol 4 times a day for well over a year now, and in that time I’ve had zero issues with hair loss. Which is a big surprise to me because if a medication says it can cause hair loss you better believe I’ll be the one losing my hair from it. Of course every comment in this post is just an anecdote, in reality we don’t know a lot about most medications and hair loss isn’t taken seriously by the medical establishment. I just wanted to add my experience as I’m someone whose hair follicles are sensitive to medications, but Tramadol hasn’t been an issue for me. I take 50mg 4 times a day, along with Gabapentin.
YES YES YES‼️‼️‼️ Tramadol absolutely makes your hair fall out ‼️‼️‼️ it can also affect eyelashes. I lost over half of my Hair and eyelashes. I don't care who tells you it doesn't I know for a fact it does. I stopped
taking it about two weeks ago, and my hair is already so much better.
I take 200megs in the morning. I take them for no other reason but to feel good. I also repeat that dose in
the evening. I am losing my hair in patches. I"m afraid to stop for I am prone to depression. I would go to the doctor but I am worried that he may discontinue their use. I am 66 and balding slightly but this is tragic. I have read so much about folks suffering from withdrawal, I am afraid that with my propensity towards feeling down that this is yet another reason for crying off any help. Please can anyone offer any suggestions towards my dilemma? Although it's my own stupid bloody fault
Hi, it is little known that hair loss has been attributed to Tramadol use. Reports of this are very low, less than 1%. It is difficult to say if the Tramadol actually caused it, or as afisc9 has said, it could be caused by other conditions and be a coincidence? Who's to know. But the statistics say it is possible...
I have suffered with back pain since 2009 andhave had two spinal fusions took tramadol many times it didn't help me but never lost any hair. I waa just on cymbalta and have lost about half of my hair. Dr said pain stress and anxiety can cause hair loss if u haven't done so yet fo get your thyroid checked mine was normal so it wasn't my problem but it could be yours good luck and keep your chin up!
It doesn't have that side effect. If you haven't I'd see a dr. You could have something going on that is causing it.
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.